American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] K. G. Hare and C. J. Smyth. The monic integer transfinite diameter. Math. Comp. 75 (2006) 1997-2019. MR 2240646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. P. Dryanov, M. A. Qazi and Q. I. Rahman. Local behaviour of polynomials. Math. Comp. 73 (2004) 1345-1364. MR 2047090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. B. Borwein, C. G. Pinner and I. E. Pritsker. Monic integer Chebyshev problem. Math. Comp. 72 (2003) 1901-1916. MR 1986811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] John P. Coleman and Nick J. Myers. The Faber polynomials for annular sectors . Math. Comp. 64 (1995) 181--203, S1--S6. MR 1260127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Karin Gatermann, Christoph Hoffmann and Gerhard Opfer. Explicit Faber polynomials on circular sectors . Math. Comp. 58 (1992) 241--253, 51--56. MR 1106967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ronald G. Mosier. Root neighborhoods of a polynomial . Math. Comp. 47 (1986) 265-273. MR 842134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1